Search:
Tokushima University > Graduate School of Science and Technology > Science and Technology > Mathematical Science > Mathematical Methods in Sciences >
Tokushima University > Faculty of Engineering > Center for Mathematics and Physics in Engineering Education > Fundamentals of Engineering >
Tokushima University > Graduate School of Advanced Technology and Science > Intelligent Structures and Mechanics Systems Engineering > Civil and Environmental Engineering > Planning and Design Systems Engineering for Infrastructures >
Tokushima University > Graduate School of Technology, Industrial and Social Sciences > 理工学域 > 数理科学系 > 数理解析分野 >

Research Activity

Field of Study

Mathematics

Subject of Study

Mathematical Analysis, Theory of Differential Equation (partial differential equations, blow up)

Book / Paper

Book:

1.Atsuhito Kohda and Shigeaki Nagamachi :
理工系 ベクトル解析,
GAKUJUTU TOSHO SHUPPAN-SHA, Tokyo, Sep. 2014.
2.Shigeaki Nagamachi and Atsuhito Kohda :
理工系微分方程式の基礎,
GAKUJUTU TOSHO SHUPPAN-SHA, Tokyo, Mar. 2009.
3.Atsuhito Kohda and Kosuke Ono :
初歩からの複素解析,
GAKUJUTU TOSHO SHUPPAN-SHA, Tokyo, Mar. 2005.

Academic Paper (Judged Full Paper):

1.Atsuhito Kohda and Takashi Suzuki :
Blow-up criteria for semiliniear parabolic equations,
J. Math. Anal. Appl., Vol.243, pp.127--139, 2000.
2.Atsuhito Kohda and Takashi Suzuki :
A note on the blow-up pattern for a parabolic equation,
Journal of Mathematics Tokushima University, Vol.32, pp.19--25, 1998.
3.Zulfikar Ali, Yoshitane Shinohara, Hitoshi Imai, Atsuhito Kohda and Kuniya Okamoto :
Existence and Uniqueness of Quasiperiodic Solutions to Van der Pol type Equations,
Journal of Mathematics Tokushima University, Vol.31, pp.69--80, 1997.
4.Atsuhito Kohda :
Relative Minimizer of Prescribed Mean Curvature Equation,
Journal of Mathematics Tokushima University, Vol.29, pp.23--32, 1995.
5.Atsuhito Kohda and Yoshitane Shinohara :
Numerical Analysis of the Quasi-periodic Solutions to Duffing Type Equations,
Japan J. Indust. Appl. Math., Vol.10, No.3, pp.367--378, 1993.
6.Atsuhito Kohda :
Some Remarks on the Conformal Transformations of the Unit Disk,
Journal of Mathematics Tokushima University, Vol.26, pp.31--37, 1992.
7.Atsuhito Kohda and Yoshitane Shinohara :
On Uniform Limit of Quasiperiodic Functions,
Journal of Mathematics Tokushima University, Vol.23, pp.39--40, 1989.

Proceeding of Domestic Conference:

1.Atsuhito Kohda :
放物型方程式の解の爆発条件について,
Oct. 1999.
2.Atsuhito Kohda and 鈴木 貴 :
準線型放物型方程式のブロウアップ条件について,
Mar. 1999.
3.Atsuhito Kohda and 鈴木 貴 :
準線形放物型方程式のブロウアップ条件について,
Aug. 1998.

Et cetera, Workshop:

1.Atsuhito Kohda and Takasi Suzuki :
Blow-up Criteria for Semiliniear Parabolic Equations,
RIMS Kokyuroku, Vol.1135, pp.1--14, Apr. 2000.